Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Diane 35 making things worse???

Discussion in 'Medications that can cause Hair Loss' started by Blue Bird, Feb 19, 2008.

  1. angieangie

    angieangie Guest

    SO most BCs will increase hair loss? Which BCs are good for PCOS? I don't think we have Diane 35 in Canada.
     
  2. alicat

    alicat Guest

    Maybe, maybe not. Look at all the girls with full heads of hair taking BC!!
     
  3. angieangie

    angieangie Guest

    I think it would depend on the levels of the girls hormones and what's in the pills.
     
  4. Blue Bird

    Blue Bird Guest

    goodyear,
    I got my liver checked (since I am taking CPA and Finasteride) and it was within normal, but on the low end...

    I think the CPA in diane is screwing me up more, that is my thought. like I said, the hair *thinning* sped up within 2 months of taking it.....seems quite a coincidence. Sure my hair loss would have progressed anyway, but I dont think as fast.

    I have been through a period of hair loss speeding up before, when I first noticed I was thinning in my late 20's and that is when I started Minoxodil. It stabilized for a few years and actually got better (as you see in the pic) but then it went downhill again, slowly, before I started the Diane, then faster when I was on it for 2 months and it continues. Places that I wasnt thinning before have been thinning (my part goes all the way almost to the middle back of my head now. I can hide it, but still!!!) my part used to just be the width of a pencil but now its bigger and the sides of the part are thinning so I can see some scalp at an angle :(
     
  5. GoodYear

    GoodYear Guest

    Hi Bunnyheather,
    Did you google on diane and speeding up hairloss/ thinning? I once tried when I had the minoxidil shedding to see if my shedding might come from diane. I could not find anything that said that diane could make your hair worse. And ofcourse it was the minoxidil shedding...
    I just think it is so unlikely that CPA caused thinning, because that is the hormone that reduces DHT.
    I don't know, I am lost!
     
  6. Blue Bird

    Blue Bird Guest

    :)

    I REALLY want to think that the Diane is helping, I really do. But its hard..
    I have read reviews on Diane for hair loss and some women said the same thing as me, increased thinning (not shedding) and some did shed. I am not shedding a lot, just normal. To me its normal, considereing all my friends with normal hair lose 100-150 a day....and I probably lose 50-100 (my hair is nt as thick as theirs)

    I hope the Finasteride helps!!!!

    I wonder if your body can prouce more DHT to counteract meds that try to lower it. Like, as a protective measure?? Hyperandrogenism=opposite effect??? What do you think?
     
  7. angieangie

    angieangie Guest

    Have you had your DHT checked again lately to see if maybe it's producing more?
     
  8. Blue Bird

    Blue Bird Guest

    No, but I want to!!!
     
  9. angieangie

    angieangie Guest

    Why don't you? It might help you a lot.
     
  10. Blue Bird

    Blue Bird Guest

    My endo will want to know why I want it checked again (I already had it checked before going on Diane) and if I tell her cuz I am taking an anti androgen she will freak cuz it wasnt under the care of a dr.....not to mention diane 35 is not legal in the US!!!
     
  11. angieangie

    angieangie Guest

    Tell her you're taking another birth control that's anti-androgen and say a gyno prescribed it to you or something. Would she check? I tolf my gyno that my doctor wanted blood tests when she really didn't say anything and I got them. How do you get Diane 35?
     
  12. Blue Bird

    Blue Bird Guest

    I orederd it from Inhousepharmacy (in canada I think)

    I will ask her again when I go....last time I went I told her I was thinning and she said "Yes, I see that" :sobbing:
     
  13. angieangie

    angieangie Guest

    Tell her the reason you want your DHT tested is because of your hair loss. It's a good enough reason for her to give you one.
     
  14. alicat

    alicat Guest

    I may sound like a complete nut...but are you sure it's Diane 35 you're getting? Maybe I'm crazy, but I've heard of scams and of ppl not getting the right drug.

    Also, if you went off of Rogaine, you would for sure shed from that. You may also shed for a little bit on Diane too. Stupid shedding!! It should grow back unless there is something else wrong.
     
  15. Blue Bird

    Blue Bird Guest

    I havent gone off Rogaine, ever. Never will, cant.

    The package says Diane 35 and everything.....it looks super legit...
     
  16. angieangie

    angieangie Guest

    How much were you charged for the pills? Maybe you and Alicat can compare packaging and the look of the pills to see if you have the same thing, just in case.
     
  17. alicat

    alicat Guest

    Oh ok. My mistake. I thought for some reason that you went off Rogaine. I am real dumb and tired today. :lost:
     
  18. Blue Bird

    Blue Bird Guest

    its ok ali.

    the outer box is legit, so are the foiled pill packs..it has the little booklet in there too...
     
  19. angieangie

    angieangie Guest

    I think it's because some of us thought she did go of Rogaine and there were some posts about it before she corrected us lol.
     
  20. alicat

    alicat Guest

    i have to say that it's pretty cool you can buy diane 35 when it's not even approved in your country!

    what do you pay for it.

    i pay $120 for 3 packets. super expensive but i need it.
     

Share This Page